MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer¿s site.Upon arrival the fse reviewed the customer¿s control recovery where the wbc showed bias below mean and plt showed bias above mean on all levels of controls; the plt value was also just below the threshold for auto calibration.The fse adjusted the wbc and plt calibration factors resolving the reported issue.Bec internal identifier - case-(b)(4).
 
Event or Problem Description
The customer reported recovering high erroneous plt results on 2 patient samples run on the ac*t diff 2 instrument.There was no report of erroneous patient results reported outside the laboratory.There was no report of death, injury, or change to patient treatment as a result of this event.The first patient¿s sample (id ending in 4192 actdiff 2) generated a plt of 507, the rerun result was 364.The second patient (id ending in 5165 actdiff 2) generated a plt of 512, the rerun result was 367.

Brand Name
COULTER ACT DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key10512496
Report Number1061932-2020-00137
Device Sequence Number3558030
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1